Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 21, Number 4

All articles in this issue are freely accessible.

Minima of functions of lines
Elizabeth LeStourgeon.
Trans. Amer. Math. Soc. 21 (1920), 357-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501150
Invariants of infinite groups in the plane
Eugene Francis Simonds.
Trans. Amer. Math. Soc. 21 (1920), 384-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501151
On triply orthogonal congruences
James Byrnie Shaw.
Trans. Amer. Math. Soc. 21 (1920), 391-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501152
A set of properties characteristic of a class of congruences connected with the theory of functions
E. J. Wilczynski.
Trans. Amer. Math. Soc. 21 (1920), 409-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501153
On the equilibrium of a fluid mass at rest
James W. Alexander.
Trans. Amer. Math. Soc. 21 (1920), 446-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501154
Concerning approachability of simple closed and open curves
John Robert Kline.
Trans. Amer. Math. Soc. 21 (1920), 451-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501155
American Mathematical Society